MathSciNet Relay Station
MathSciNet bibliographic data
MR2592631 34A08 (26A33 34D20 37D45 45J05 65L06)
Bhalekar, Sachin; Daftardar-Gejji, Varsha Fractional ordered Liu system with time-delay. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 8, 2178–2191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement